# SDR HEEA0016462

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066107810
- Condition: Inoperative
- Location: Cockpit Nav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLIDESLOPE INOPERATIVE.
